Skip to main content

The asymptotic Fubini-Study operator over general non-Archimedean fields


Given an ample line bundle L over a projective \({{\mathbb {K}}}\)-variety X, with \({{\mathbb {K}}}\) a non-Archimedean field, we study limits of non-Archimedean metrics on L associated to submultiplicative sequences of norms on the graded pieces of the section ring R(XL). We show that in a rather general case, the corresponding asymptotic Fubini-Study operator yields a one-to-one correspondence between equivalence classes of bounded graded norms and bounded plurisubharmonic metrics that are regularizable from below. This generalizes results of Boucksom-Jonsson where this problem has been studied in the trivially valued case.

This is a preview of subscription content, access via your institution.


  1. 1.

    Berman, R., Boucksom, S.: Growth of balls of holomorphic sections and energy at equilibrium. Invent. Math. 181(2), 337–394 (2010)

    MathSciNet  Article  Google Scholar 

  2. 2.

    Boucksom, S., Chen, H.: Okounkov bodies of filtered linear series. Compos. Math. 147(4), 1205–1229 (2011)

    MathSciNet  Article  Google Scholar 

  3. 3.

    Boucksom, S., Eriksson, D.: Spaces of norms, determinant of cohomology and Fekete points in non-Archimedean geometry. Adv. Math. 378 (2021)

  4. 4.

    Berkovich, V.G.: Spectral Theory and Analytic Geometry Over Non-Archimedean Fields, no. 33. American Mathematical Society, Providence, RI (1990)

  5. 5.

    Bosch, S., Güntzer, U., Remmert, R.: Non-Archimedean Analysis. Springer, Berlin (1984)

    Book  Google Scholar 

  6. 6.

    Boucksom, S., Jonsson, M.: A non-Archimedean approach to K-stability (2018). arXiv:1805.11160

  7. 7.

    Boucksom, S., Jonsson, M.: Singular semipositive metrics on line bundles on varieties over trivially valued fields (2018). arXiv:1801.08229

  8. 8.

    Boucksom, S.: Corps d’Okounkov. Séminaire Bourbaki 65, 1–38 (2012)

    MATH  Google Scholar 

  9. 9.

    Chambert-Loir, A., Ducros, A.: Formes différentielles réelles et courants sur les espaces de Berkovich (2012). arXiv:1204.6277

  10. 10.

    Chen, H., Maclean, C.: Distribution of logarithmic spectra of the equilibrium energy. Manuscr. Math. 146(3–4), 365–394 (2015)

    MathSciNet  Article  Google Scholar 

  11. 11.

    Barría Comicheo, A., Shamseddine, K.: Summary on non-Archimedean valued fields. Adv. Ultrametric Anal. Contemp. Math. 704, 1–36 (2018)

    MathSciNet  Article  Google Scholar 

  12. 12.

    Darvas, T., Lu, C.H., Rubinstein, Y.A.: Quantization in geometric pluripotential theory. Commun. Pure Appl. Math. 73(5), 1100–1138 (2020)

    MathSciNet  Article  Google Scholar 

  13. 13.

    Gubler, W., Jell, P., Künnemann, K., Martin, F.: Continuity of plurisubharmonic envelopes in non-Archimedean geometry and test ideals. Ann. de l’Inst. Fourier 69, 2331–2376 (2019)

    MathSciNet  Article  Google Scholar 

  14. 14.

    Hartshorne, R.: Algebraic Geometry. Graduate Texts in Math., vol. 52 (1977)

  15. 15.

    Jonsson, M., Mustaţă, M.: Valuations and asymptotic invariants for sequences of ideals. Ann. de l’Inst. Fourier 62, 2145–2209 (2012)

    MathSciNet  Article  Google Scholar 

  16. 16.

    Kaveh, K., Khovanskii, A.G: Newton–Okounkov bodies, semigroups of integral points, graded algebras and intersection theory. Ann. Math., 925–978 (2012)

  17. 17.

    Küronya, A., Maclean, C., Roé, J.: Concave transforms of filtrations and rationality of Seshadri constants (2019). arXiv:1901.00384

  18. 18.

    Lazarsfeld, R., Mustaţă, M.: Convex bodies associated to linear series. Ann. Sci. de l’École Norm. Supérieure 42, 783–835 (2009)

    MathSciNet  Article  Google Scholar 

  19. 19.

    Nyström, D.W.: Transforming metrics on a line bundle to the Okounkov body (2009). arXiv:0903.5167

  20. 20.

    Okounkov, A.: Why would multiplicities be log-concave? In: The orbit method in geometry and physics, pp. 329–347. Springer, New York (2003)

  21. 21.

    Poineau, J.: La droite de Berkovich sur \({\mathbb{Z}}\). Société mathématique de France (2010)

  22. 22.

    Reboulet, R.: Plurisubharmonic geodesics in spaces of non-Archimedean metrics of finite energy (2020). arXiv:2012.07972

Download references

Author information



Corresponding author

Correspondence to Rémi Reboulet.

Additional information

Publisher's Note

Springer Nature remains neutral with regard to jurisdictional claims in published maps and institutional affiliations.

The author would like to thank his advisors Catriona Maclean and Sébastien Boucksom, for their guidance, advice, and support. He also thanks the anonymous referee for many useful suggestions and remarks

This work was supported by the European Research Council Advanced Grant ALKAGE (Algebraic and Kähler Geometry).

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Reboulet, R. The asymptotic Fubini-Study operator over general non-Archimedean fields. Math. Z. (2021).

Download citation


  • Non-Archimedean geometry
  • Berkovich spaces
  • Pluripotential theory
  • Monge–Ampère operators